RUS  ENG
Full version
JOURNALS // Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta // Archive

Izv. IMI UdGU, 2012 Issue 1(39), Pages 119–120 (Mi iimi57)

On integral representation of functions for a second order singular elliptic operator

A. Yu. Sazonov, Yu. G. Fomicheva

Tambov State University

Abstract: For a second order $B$-elliptic operator with singularities by several variables, we receive Green's formula and integral representation of smooth functions. The maximum principle and uniqueness of a classical solution of the Dirichlet problem for such operators are established.

Keywords: $B$-elliptic operator, Green's formula, maximum principle.

UDC: 517.958

MSC: 35J75

Received: 15.02.2012



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025